# SDR R61A20130104010

- Difficulty date: December 17, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 11,656 hours, 7,779 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY BATTERY FAULT ON POWER UP.  MAINTENANCE RESET AIRCRAFT POWER PER EMB AMM FAULT CLEARED, OPS CHECK GOOD.
